A Case of Vestibular Migraine Resolving on Warfarin and Topiramate

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)599-600
Number of pages2
JournalHeadache
Volume58
Issue number4
DOIs
StatePublished - Apr 1 2018

Fingerprint

Warfarin
Migraine Disorders
topiramate

ASJC Scopus subject areas

  • Neurology
  • Clinical Neurology

Cite this

A Case of Vestibular Migraine Resolving on Warfarin and Topiramate. / Beh, Shin C.

In: Headache, Vol. 58, No. 4, 01.04.2018, p. 599-600.

Research output: Contribution to journalArticle

@article{7c26ad8cf7e6418281f8f0bfbe1c27da,
title = "A Case of Vestibular Migraine Resolving on Warfarin and Topiramate",
author = "Beh, {Shin C.}",
year = "2018",
month = "4",
day = "1",
doi = "10.1111/head.13266",
language = "English (US)",
volume = "58",
pages = "599--600",
journal = "Headache",
issn = "0017-8748",
publisher = "Wiley-Blackwell",
number = "4",

}

TY - JOUR

T1 - A Case of Vestibular Migraine Resolving on Warfarin and Topiramate

AU - Beh, Shin C.

PY - 2018/4/1

Y1 - 2018/4/1

UR - http://www.scopus.com/inward/record.url?scp=85044959107&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85044959107&partnerID=8YFLogxK

U2 - 10.1111/head.13266

DO - 10.1111/head.13266

M3 - Article

C2 - 29611190

AN - SCOPUS:85044959107

VL - 58

SP - 599

EP - 600

JO - Headache

JF - Headache

SN - 0017-8748

IS - 4

ER -